# SDR SWAA990177

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND 2 INCH SKIN CRACK AT BS 310 STRINGER 18R AND 2 INCH CRACK 2 INCHES BELOW TOP CRACK.  REPAIRED PER BOEING SRM.
